# SDR CA981216004

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Engine: Lyc O360A2A
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5371
- Condition: Cracked
- Location: Wing
- Part time: 1,273 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SPAR INSPECTION AS DETAILED IN SL 406A FOUND WITH A 2 INCH CRACK.  WOOD SPAR HAD BEEN INVOLVED IN A FLIP OVER PREVIOUSLY.
